Vol. 71, No. 1, 1977

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Finite groups with a standard component of type J4

Larry Finkelstein

Vol. 71 (1977), No. 1, 41–56
Abstract

In this paper, it is shown that if G is a core-free group with a standard component A of type J4, then either A is normal in G or the normal closure of A in G is isomorphic to the direct product of two copies of J4.

Mathematical Subject Classification 2000
Primary: 20D05
Milestones
Received: 8 July 1976
Revised: 17 January 1977
Published: 1 July 1977
Authors
Larry Finkelstein
Northeastern University
MA
United States